# SDR 99ZZZX3432

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Extrusion
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE 'C' CHECK WORK CARD, FOUND CORROSION AT UPPER LOBE BS 1030 BL ZERO.  REMOVED CORROSION AND FOUND OUT OF LIMITS PER SRM 51-10-1.  FABRICATED AND INSTALLED REPAIR PER SRM 51-40-4.
